# SDR UATA2025012301

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N9829M
- Make and model: Cessna 207A
- Aircraft serial: 20700741
- Aircraft time: 20,999 hours, 47,677 cycles
- Engine: Cont IO520F
- Engine time: 2,840 hours, 3,264 cycles
- Propeller: Hartzl PHCC3YF1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 121213614
- Condition: Cracked
- Location: Zone 200
- Part time: 20,999 hours, 47,677 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FORWARD BULKHEAD OF HORIZONTAL STABILIZER, RIGHT HAND SIDE NEAR UPPER LIGHTNING HOLE. "REPLACED BULKHEAD WITH NEW BULKHEAD 1212136-14. SEE 337 DATED 1/23/25 FOR FURTHER DETAIL."
